What to do after under eye filler swelling? Could medication be helpful like antiallergy or anti inflammatory? (Photo)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 5
Swelling after filler
In my opinion ice is best for the swelling, also try to not lay flat and keep 2 to 3 pillows under your head to help with the swelling. It is not uncommon for this to happen 2 days after procedure. Thank you for your question.
Swelling under eye after filler, be patient
It is fine to have swelling two days out, be patient. Sleeping on two or three pillows with head elevated will help avoid that morning flare. Intermittent ice packs should help too (no ice directly on skin, ten minutes at time).
Swelling following injection of Restylane
Thank you for sharing your question. The swelling should resolve within 2 weeks. Antihistamines and cold compresses might be beneficial. Some doctors recommend Arnica or even use a Medrol dose pack. If your remain swollen, Vitrase can be injected to dissolve the Restylane. Good luck,
You might also like...
Filler and swelling
Swelling is normal a couple of days out. Use ice for 10 minutes at a time and up to once an hour. I do not recommend any warm compresses as heat can increase swelling. It should improve in a day or two. Good luck, Dr. M
Filler side effects
Swelling under the eyes after injection is common and it is also not unusual to have more swelling in the morning after being prone all night. Keep 2 spoons in the freezer and apply them to the eyes in the morning and that will help. No medication will help but time will. During the day apply warm compresses to the area a few times
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.